Actifed Syrup 100ml

7.00

Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.

They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Dosage: For oral use only

  • Adults, elderly and children over 12 years: Two 5ml spoonful’s every 4-6 hours. Up to 4 times daily.
  • Elderly patients with severe kidney or livers problems should talk to their doctor before taking this medicine. These patients should exercise caution when taking this product.
  • Children 6-12 years: One 5ml spoonful every 4-6 hour up to 3 times a day. Maximum daily dose: 15ml.
  • Not more than 3 doses should be given in any 24 hours.
  • Use only when simple measures have failed to provide adequate relief.
  • Do not use for more than 5 days without consulting your doctor or pharmacist.
  • Not for use in children under the age of 6 years old.
  • Keep out of reach and sight of children.

Contents: Each 5ml Contains

  • The active ingredients in Actifed Syrup are: Pseudoephedrine hydrochloride 30 mg and triprolidine hydrochloride 1.25 mg in each 5 ml spoonful.
  • Other ingredients are: Sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211)quinoline yellow (E104), sunset yellow (E110) and purified water.

 Warning

  • May cause drowsiness.
  • If affected do bot drive or operate machinery.
  • Avoid alcoholic drink.

 Important Information

  • Do not take with any other cough and cold medicine.
  • As with all medicines, if you are pregnant, breast-feeding or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
  • If symptoms persist consult your doctor.
  • Consult a pharmacist or doctor before use in children under 12 years.
  • Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.
  • Do not exceed the stated dose.
  • Keep out of reach and sight of children.

Storage Instructions

  • Do not store above 25°C.
  • Store in original container.
  • Keep the bottle tightly closed.

Please read the enclosed leaflet carefully.

Reviews

There are no reviews yet.

Be the first to review “Actifed Syrup 100ml”

Your email address will not be published. Required fields are marked *